The numerical solution of multidimensional partial differential equations by the decomposition method

EVANS, D.J., ERGUT, M. and BULUT, H., 2003. The numerical solution of multidimensional partial differential equations by the decomposition method. International Journal of Computer Mathematics, 80 (9), pp. 1189-1198. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J., Ergut, M. and Bulut, H.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 9
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:30
Last Modified: 09 Oct 2015 10:30
URI: http://irep.ntu.ac.uk/id/eprint/13987

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year